Alert archive / Puerto Rico / Flash Flood Warnings in 2009

Flash Flood Warning 48, NWS JSJ

October 5, 2009

NWS JSJ issued this flash flood warning at Oct 5, 2009, 3:51 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 5, 2009, 3:51 PM CDT (20:51 UTC)
Expired
Oct 5, 2009, 6:45 PM CDT
In force
3 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 108 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGCA52 TJSJ 052051
FFWSJU
PRC003-005-099-131-052345-
/O.NEW.TJSJ.FF.W.0048.091005T2051Z-091005T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
451 PM AST MON OCT 5 2009

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     MOCA
     SAN SEBASTIAN
     AGUADILLA
     AGUADA

* UNTIL 745 PM AST

* AT 440 PM AST...A U.S.G.S. RIVER GAGE SENSOR ALONG THE RIO         
  CULEBRINAS NEAR MOCA WAS RAPIDLY APPROACHING FLOOD STAGE...AND     
  EXPECTED TO EXCEED FLOOD STAGE BEFORE 530 PM AST. EXPECT RAPID     
  RISE IN THE RIO CULEBRINAS...RESULTING IN FLASH FLOODING...AS      
  THIS WATER WORKS ITS WAY TO THE OCEAN THROUGH THE EVENING OURS.    
  IN ADDITION...MUDSLIDES WILL BE POSSIBLE DUE TO ALREADY            
  VERY SATURATED SOILS.

FOR THE RIO CULEBRINAS NEAR MOCA - MOCP4
     FLOOD STAGE - 24 FEET.
          
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1834 6696 1831 6698 1835 6711 1839 6719
      1842 6717 1840 6712 1838 6710 1836 6701

$$

FIGUEROA

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
3 follow-up statements
000 
WGCA52 TJSJ 052058 CCA
FFWSJU
PRC003-005-099-131-052345-
/O.COR.TJSJ.FF.W.0048.091005T2057Z-091005T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
457 PM AST MON OCT 5 2009

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     MOCA
     SAN SEBASTIAN
     AGUADILLA
     AGUADA

* UNTIL 745 PM AST

* AT 440 PM AST...A U.S.G.S. RIVER GAGE SENSOR ALONG THE RIO
  CULEBRINAS NEAR MOCA INDICATED THAT THE RIVER LEVEL WAS RAPIDLY
  APPROACHING FLOOD STAGE...AND EXPECTED TO EXCEED FLOOD STAGE
  BEFORE 530 PM AST. EXPECT RAPID RISE IN THE RIO CULEBRINAS...RESULTING
  IN FLASH FLOODING...AS THIS WATER WORKS ITS WAY TO THE OCEAN
  THROUGH THE EVENING OURS. IN ADDITION...MUDSLIDES WILL BE
  POSSIBLE DUE TO ALREADY VERY SATURATED SOILS.

FOR THE RIO CULEBRINAS NEAR MOCA - MOCP4
     FLOOD STAGE - 24 FEET.
          
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1834 6696 1831 6698 1835 6711 1839 6719
      1842 6717 1840 6712 1838 6710 1836 6701

$$

FIGUEROA

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
000 
WGCA52 TJSJ 052109 CCA
FFWSJU
PRC003-005-099-131-060015-
/O.COR.TJSJ.FF.W.0048.091005T2057Z-091005T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
509 PM AST MON OCT 5 2009

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING MUNICIPALITIES

  IN PUERTO RICO
     MOCA
     SAN SEBASTIAN
     AGUADILLA
     AGUADA

* UNTIL 745 PM AST

* AT 440 PM AST...A U.S.G.S. RIVER GAGE SENSOR ALONG THE RIO
  CULEBRINAS NEAR MOCA INDICATED THAT THE RIVER LEVEL WAS RAPIDLY
  APPROACHING FLOOD STAGE...AND EXPECTED TO EXCEED FLOOD STAGE
  BEFORE 530 PM AST. EXPECT RAPID RISE IN THE RIO CULEBRINAS...RESULTING
  IN FLASH FLOODING...AS THIS WATER WORKS ITS WAY TO THE OCEAN
  THROUGH THE EVENING HOURS. IN ADDITION...MUDSLIDES WILL BE
  POSSIBLE DUE TO ALREADY VERY SATURATED SOILS.

FOR THE RIO CULEBRINAS NEAR MOCA - MOCP4
     FLOOD STAGE - 24 FEET.
          
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1834 6696 1831 6698 1835 6711 1839 6719
      1842 6717 1840 6712 1838 6710 1836 6701

$$

FIGUEROA

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
000 
WGCA72 TJSJ 060002
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
802 PM AST MON OCT 5 2009

PRC003-005-099-131-060030-
/O.EXP.TJSJ.FF.W.0048.000000T0000Z-091005T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOCA PR-SAN SEBASTIAN PR-AGUADILLA PR-AGUADA PR-
802 PM AST MON OCT 5 2009

...THE FLASH FLOOD WARNING HAS EXPIRED FOR AGUADA...AGUADILLA...SAN
SEBASTIAN AND MOCA MUNICIPALITIES...

AT 755 PM AST...DOPPLER WEATHER RADAR INDICATED THAT THE SHOWERS AND 
THUNDERSTORMS THAT WERE AFFECTING THESE MUNICIPALITIES EARLIER HAD 
ENDED AND NO ADDITIONAL HEAVY RAINFALL IS EXPECTED. HOWEVER...SOME 
ROADS REMAIN FLOODED AND THE RIO CULEBRINAS WAS ABOVE FLOOD STAGE AT 
MARGARITA DAM...AND IS EXPECTED TO REMAIN THERE FOR SEVERAL MORE 
HOURS...AS RUNOFF FROM THE VERY HEAVY RAINFALL CONTINUES INTO THE 
RIVER BASIN. THUS...A FLOOD WARNING WAS ISSUED FOR THE SAME AREAS 
AND REPLACED THE FLASH FLOOD WARNING AS IT EXPIRED.

LAT...LON 1834 6696 1831 6698 1835 6711 1839 6719
      1842 6717 1840 6712 1838 6710 1836 6701

$$

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE 
LETTERS/:      HTTP://WWW.WEATHER.GOV/SANJUAN



BCS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 2:16 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Oct 5, 2:16 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
316 PM AST MON OCT 5 2009

.SYNOPSIS...
UPPER LEVEL HIGH PRESSURE RIDGE EXTENDS NORTHWARDS ACROSS THE LOCAL
AREA FROM THE SOUTHEAST CARIBBEAN. THIS SEPARATES TWO UPPER LEVEL
SHORT WAVE TROUGHS...ONE EXTENDING SOUTHWEST FROM WEST CENTRAL
ATLANTIC ACROSS HAITI...THE OTHER EXTENDING ACROSS THE NORTHERN
LEEWARD ISLANDS. THIS WILL MAINTAIN A LIGHT WEST TO NORTHWEST UPPER
LEVEL WIND FLOW ACROSS THE REGION. IN THE LOW LEVELS...A WEAKENING
LOW LEVEL TROUGH WITH AXIS NOW SOUTH OF PUERTO RICO WILL CONTINUE TO
MOVE WEST AND EXIT THE REGION LATER TONIGHT...AS AN ATLANTIC HIGH
PRESSURE RIDGE SINKS SOUTHWARDS ACROSS THE NORTHEAST CARIBBEAN. THIS
WILL MAINTAIN A LIGHT TO MODERATE EAST SOUTHEAST WIND FLOW ACROSS
THE LOCAL AREA. A TROPICAL WAVE NEAR 59 WEST AND JUST EAST OF
THE WINDWARD ISLANDS WILL ENTER THE SOUTHEAST CARIBBEAN AND MOVE
MAINLY SOUTH OF THE LOCAL AREA TUESDAY THROUGH WEDNESDAY.

&&

.DISCUSSION...
ALTHOUGH NOT CLEARLY DISCERNIBLE ON SATELLITE IMAGERY...REPORTS FROM
THE MONTSERRAT VOLCANO OBSERVATORY INDICATED THAT IN PAST 24 HOURS
THERE HAVE BEEN SEVERAL VOLCANIC ERUPTIONS OF THE SOUFRIERE HILL
VOLCANO...WITH PLUME EXTENDING TO LEVELS BETWEEN 8-15 THOUSAND FEET.
THE PRESENT WIND FLOW ACROSS THE AREA AT THIS TIME SHOULD STEER THE
MAJORITY OF THE PARTICULATES SOUTH OF THE LOCAL ISLAND... HOWEVER
TRACES OF FINE ASH PARTICLES COULD STILL MAKE IT ACROSS PARTS OF
THE ISLANDS OVER THE NEXT 24 HOURS. IN ADDITION SAL PRODUCT IMAGERY
AS WELL AND NAAPS TOTAL OPTICAL DEPTH IMAGERY SUGGESTED DRY AIR AND
FAINT AMOUNTS OF SAHARAN DUST PARTICLES JUST EAST OF THE LESSER
ANTILLES. THESE CONDITIONS COULD POSSIBLY MAKE FOR ON AND OFF
HAZY CONDITIONS ACROSS THE REGION DURING THE NEXT COUPLE OF DAYS.

AS FAR AS WEATHER CONDITIONS...THE LOW LEVEL TROUGH CONTINUED TO
MOVE MAINLY SOUTH OF PUERTO RICO THIS AFTERNOON...AND HAD NO DIRECT
EFFECT ON THE LOCAL ISLANDS. AFTERNOON CONVECTION WAS MAINLY DUE
LINGERING MOISTURE ACROSS THE REGION AIDED BY DIURNAL AND LOCAL
TERRAIN EFFECTS. EXPECT SHOWER ACTIVITY ACROSS THE ISLANDS TO
QUICKLY DISSIPATED AND DIMINISH AFTER SUNSET. THE ABOVE MENTIONED
TROPICAL WAVE APPROACHING THE WINDWARD ISLANDS WILL BRING SOME
FRAGMENTS OF MOISTURE ACROSS THE REGION TUESDAY AND WEDNESDAY BUT
MOST OF THE ENERGY AND ASSOCIATED CLOUDINESS SHOULD REMAIN SOUTH OF
THE ISLANDS...WITH MOSTLY DRY AND FAIR WEATHER CONDITIONS PREVAILING
ON TUESDAY...EXCEPT FOR THE DIURNAL AND LOCAL TERRAIN INDUCED
AFTERNOON SHOWER ACTIVITY ACROSS PARTS OF THE ISLANDS. AT LEAST
THROUGH WEDNESDAY THE TYPICAL DIURNAL AND NOCTURNAL SHOWER AND
ISOLATED THUNDERSTORM ACTIVITY CAN BE EXPECTED.

DURING THE LATTER PART OF THE WEEK AND INTO THE UPCOMING WEEKEND
MODEL SUGGEST A FAIRLY ACTIVE TROPICAL WAVE TO APPROACH THE LESSER
ANTILLES AND ENTER THE EASTERN CARIBBEAN BY SATURDAY...THEN MOVE
ACROSS THE LOCAL REGION THROUGH SUNDAY. IF THIS PANS OUT AS
SUGGESTED BY THE LATEST GFS MODEL GUIDANCE...THEN WE CAN EXPECT
INCREASING CLOUDINESS WITH SHOWER AND THUNDERSTORM ACTIVITY OVER
THE UPCOMING WEEKEND. AS ALWAYS WILL CONTINUE TO MONITOR AND ADJUST
FORECAST AS WE GET CLOSER TO THAT TIME.

&&

.AVIATION...
VA FROM MONTSERRAT IS CURRENTLY BEING EMITTED TO BETWEEN
10-15KFT...MAINLY TRAVELING WEST AND SOUTH OF THE LOCAL TAF SITES.
EXPECT TEMPORARY MVFR CONDITIONS TO CONTINUE ACROSS TJBQ AND TJMZ
THROUGH 05/23Z...WITH PREVAILING VFR CONDITIONS EXPECTED ACROSS ALL
TAF SITES OVERNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  78  89  77  89 /  40  40  30  30
STT  79  89  80  88 /  40  40  30  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

04/09
Hazardous weather outlook, Oct 5, 4:08 AM CDT, 11 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
508 AM AST MON OCT 5 2009

AMZ710>745-PRZ001>013-060915-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
508 AM AST MON OCT 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A LOW LEVEL TROUGH WILL MOVE ACROSS THE LOCAL AREA RESULTING IN A CHANCE
OF URBAN AND SMALL STREAM FLOODING ACROSS MUCH OF CENTRAL AND
WESTERN PUERTO RICO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

AMZ715-725-VIZ001-002-060915-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
508 AM AST MON OCT 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 5, 1:55 PM CDT, 1 hour 56 minutes before
PRC027-081-115-131-051930-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
255 PM AST MON OCT 5 2009

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SPECIAL WEATHER
STATEMENT EFFECTIVE UNTIL 330 PM AST FOR PEOPLE IN THE FOLLOWING
MUNICIPALITIES
IN PUERTO RICO
     QUEBRADILLAS...SAN SEBASTIAN...LARES AND CAMUY

AT 250 PM AST NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR THE BORDER OF LARES AND CAMUY. THIS STORM
WAS MOVING WEST NORTHWEST AT LESS THAN 10 MPH.

HEAVY RAINS ASSOCIATED WITH THIS THUNDERSTORM WILL LIKELY FLOOD LOW
LYING ROADWAYS AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS
FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL
STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF
THREATENED BY FLOOD WATERS.

INTENSE LIGHTNING AND THE POSSIBILITY OF SMALL HAIL IS ALSO POSSIBLE
WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS
SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY
FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN
EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE
THE THUNDERSTORM APPROACHES.

SR
Special weather statement, Oct 5, 2:09 PM CDT, 1 hour 42 minutes before
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO
SERVICIO NACIONAL DE METEOROLOGIA SAN JUAN PR
255 PM AST LUNES 5 DE OCTUBRE DE 2009

EL SERVICIO NACIONAL DE METEOROLOGIA EN SAN JUAN HA EMITIDO UN
COMUNICADO ESPECIAL SOBRE LAS CONDICIONES DEL TIEMPO EN EFECTO HASTA
LAS 3:30 PM AST PARA LAS PERSONAS EN LOS SIGUIENTES MUNICIPIOS EN
PUERTO RICO

        QUEBRADILLAS...SAN SEBASTIAN...LARES Y CAMUY

A LAS 2:50 PM AST...METEOROLOGOS DEL SERVICIO NACIONAL DE
METEOROLOGIA DETECTARON UNA TORMENTA FUERTE CERCA DEL BORDE DE LARES
Y CAMUY. ESTA TORMENTA SE ESTABA MOVIENDO AL OESTE NOROESTE A MENOS
DE 10 MPH.

LLUVIA FUERTE ASOCIADA CON ESTA TORMENTA INUNDARA CARRETERAS EN
NIVELES BAJOS Y AREAS BAJO PUENTES. EVITE ESTAS AREAS Y NO CRUCE LAS
CARRETERAS INUNDADAS. LOS NIVELES DE AGUAS DE PEQUENOS RIACHUELOS Y
DE RIOS PUEDEN SUBIR...POR LO TANTO BUSQUE TERRENO ELEVADO SI ESTA
AMENAZADO POR ALGUNA INUNDACION.

RAYOS INTENSOS Y LA POSIBILIDAD DE PEQUENOS GRANIZOS TAMBIEN SON
POSIBLES CON ESTA TORMENTA. SI SE ENCUENTRA EN EL EXTERIOR...
MANTENGASE ALEJADO DE OBJETOS ALTOS AISLADOS COMO ARBOLES. MUEVASE
AL INTERIOR DE UN EDIFICIO. MIENTRAS ESTE DENTRO DE UN
EDIFICIO...MANTENGASE ALEJADO DE VENTANAS Y PUERTAS Y EVITE USAR EL
TELEFONO A MENOS QUE SEA UNA EMERGENCIA. TRATE DE DESCONECTAR
ENSERES ELECTRICOS QUE NO SEAN NECESARIOS ANTES DE QUE LAS TRONADAS
SE ACERQUEN.

SR/DS

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 1:32 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 5, 2:40 PM CDTAreal Flood AdvisoryJSJ3 hr
Oct 5, 5:12 PM CDTFlash Flood WarningJSJ3 hr
Oct 5, 6:46 PM CDTAreal Flood WarningJSJ6 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.